Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 165, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 1:02 AM CDT for Benton County, Carroll County, Washington County, Arkansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 1:02 AM CDT (06:02 UTC)
- Expired
- Apr 29, 2017, 1:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Carroll County, AR, Washington County, AR
The radar
The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 1:04 AM CDT | HAIL 1.25 | 3 W Lowell, AR | MPING REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 10:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WUUS54 KTSA 290602
SVRTSA
ARC007-015-143-290645-
/O.NEW.KTSA.SV.W.0165.170429T0602Z-170429T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
102 AM CDT SAT APR 29 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Benton County in northwestern Arkansas...
Northwestern Carroll County in northwestern Arkansas...
Northeastern Washington County in northwestern Arkansas...
* Until 145 AM CDT
* At 102 AM CDT, a severe thunderstorm was located over Bethel
Heights, moving northeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Eureka Springs... Lowell...
Pea Ridge... Tontitown...
Bethel Heights... Cave Springs...
Highfill... Garfield...
Gateway... Beaver...
Hobbs State Park... War Eagle...
Johnson... Elm Springs...
Goshen... Avoca...
This includes Interstate 49 between mile markers 66 and 84, and
between mile markers 86 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3631 9383 3631 9387 3627 9387 3608 9409
3616 9436 3650 9415 3650 9363
TIME...MOT...LOC 0602Z 220DEG 32KT 3621 9415
HAIL...1.75IN
WIND...60MPH
$$
692 follow-up statements
096
WWUS54 KTSA 290622
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
122 AM CDT SAT APR 29 2017
ARC143-290632-
/O.CAN.KTSA.SV.W.0165.000000T0000Z-170429T0645Z/
Washington AR-
122 AM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Arkansas.
LAT...LON 3631 9383 3631 9387 3627 9387 3624 9391
3623 9422 3650 9415 3650 9363
TIME...MOT...LOC 0622Z 220DEG 32KT 3635 9401
$$
ARC007-015-290645-
/O.CON.KTSA.SV.W.0165.000000T0000Z-170429T0645Z/
Benton AR-Carroll AR-
122 AM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...
At 122 AM CDT, a severe thunderstorm was located 6 miles east of
Rogers, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Springdale... Rogers...
Bentonville... Eureka Springs...
Lowell... Pea Ridge...
Bethel Heights... Garfield...
Gateway... Beaver...
War Eagle... Hobbs State Park...
Avoca... Hill Top...
Beaver Lake... Walnut Hill...
Monte Ne... Larue...
Bland... Busch...
This includes Interstate 49 between mile markers 76 and 84, and
between mile markers 86 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9383 3631 9387 3627 9387 3624 9391
3623 9422 3650 9415 3650 9363
TIME...MOT...LOC 0622Z 220DEG 32KT 3635 9401
HAIL...1.25IN
WIND...60MPH
$$
69353
WWUS54 KTSA 290635
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
135 AM CDT SAT APR 29 2017
ARC007-015-290645-
/O.CON.KTSA.SV.W.0165.000000T0000Z-170429T0645Z/
Benton AR-Carroll AR-
135 AM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...
At 135 AM CDT, a severe thunderstorm was located 5 miles southeast of
Garfield, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Eureka Springs... Garfield...
Gateway... Beaver...
Larue... Hill Top...
Beaver Lake... Bland...
Walnut Hill... Busch...
Lookout... Oak Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9383 3631 9387 3627 9387 3628 9401
3650 9401 3650 9363
TIME...MOT...LOC 0635Z 226DEG 31KT 3641 9389
HAIL...1.25IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:46 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 28, 11:46 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Fri Apr 28 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and thunderstorms will result in reduced
ceilings and visibilities through the forecast period.
&&
.PREV DISCUSSION... /Issued 1003 PM CDT Fri Apr 28 2017/
..UPDATE...
This evening a warm frontal boundary had entered into Southeast
Oklahoma while a cold frontal boundary had pushed southeast into
Northwest Oklahoma and Southeast Kansas. These two boundaries were
associated with a surface boundary over Southwest Texas and an
upper low moving into Northern New Mexico. In response...scattered
showers and thunderstorms have begun to develop across Eastern
Oklahoma and Northwest Arkansas with a couple storms in Northwest
Arkansas quickly becoming strong to potentially severe.
Through the overnight hours...the warm frontal boundary is
expected to lift a little further north to perhaps near/slightly
north of the Interstate 40 corridor while the cold push in
Southeast Kansas moves into the northern part of Northeast
Oklahoma. This will allow for thunderstorms to continue to develop
and spread across Eastern Oklahoma and Northwest Arkansas...with
the greater potential north of the warm front. Mostly elevated
convection late this evening should continue overnight.
However...any storms that can develop and be rooted with the warm
front could have the potential to become more surface based. The
result will continue severe potentials overnight with large
hail...damaging winds and also a small tornado threat across the
CWA.
Late tonight into Saturday morning...convection out west should
also spread into CWA and transform the severe potential into more
of a large hail and damaging wind threat. Also...tonight into
Saturday with the multiple rounds of thunderstorms
forecast...periods of heavy rainfall increasing flash flooding
conditions will become possible. Thus...will keep the current
flash flood watch as is.
Temperatures overnight...should remain on the warm side within the
warm sector across Southeast Oklahoma...while parts of Northeast
Oklahoma could fall into the lower 50s behind the cold push moving
toward the region.
In response to the events for tonight...for the evening update...
have added minor tweaks to the overnight grids based on current
trends as the current forecast seems to be in fairly good shape.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053-057-058-
060>076.
AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION...05Hazardous weather outlook, Apr 28, 5:35 PM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 535 PM CDT Fri Apr 28 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 535 PM CDT Fri Apr 28 2017 ...SIGNIFICANT FLOODING AND SEVERE RISK THRU THE WEEKEND... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This evening and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 pm. Area OF GREATER RISK...Mainly north of a McAlester to Fort Smith line and along and south of Interstate 44. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 pm. AREA AT GREATEST RISK...Mainly north of a McAlester to Fort Smith line and along and south of Interstate 44. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 8 pm. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 pm. DISCUSSION... Severe storm chances along with potential flash flooding will increase this evening and overnight tonight across Eastern Oklahoma and Northwest Arkansas. Very large hail to baseball size, damaging winds to 70 mph, and an isolated tornado are possible. Clusters of thunderstorms continuing to develop over the Oklahoma and Texas Panhandles will continue to push eastward and move into Eastern Oklahoma and Northwest Arkansas late this evening and overnight. At the same time...additional thunderstorms are forecast to develop this evening and tonight along and north of a warm frontal boundary lifting north across Southeast Oklahoma and Western Arkansas. All modes of severe weather will be possible with this activity through into the overnight hours and transition to more of a large hail and damaging wind threat late tonight across the region. Also through tonight...multiple rounds of heavy rainfall are expected to develop across Eastern Oklahoma and Northwest Arkansas as the frontal boundary becomes nearly stationary over the region. This will increase the potential for flash flooding with the greater potential over Northeast Oklahoma into Northwest Arkansas. A flash flood watch is in effect starting this evening and continuing into Sunday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY...No Hazards. MONDAY...High Wind Potential. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... Multiple rounds of thunderstorms will continue to impact the region Saturday and Saturday night as a powerful upper level storm system develops to our west and interacts with a frontal boundary draped over the region. Storm total rainfall in the 4 to 7 inch range is expected, with locally heavier amounts likely across much of northeast and east central Oklahoma into Northwest Arkansas thru Sunday. This heavy rainfall could lead to life-threatening flash flooding and significant flooding of area rivers and lakes. Locations downstream from dams could see significant flooding as water is released from the flooded lakes. The quasi-stationary frontal boundary and approaching upper system will continue to be the focus for storms with severe potential during the afternoon and evening hours Saturday. The severe weather threat...and heavy rainfall threat will will come to an end from west to east as a cold front sweeps across the region late Saturday night into Sunday morning. Towards the middle of next week...another storm system will bring the potential for more storms to the region. This system is expected to push through too quickly to bring significant rainfall. Organized severe weather is not expected either. EMERGENCY MANAGEMENT PLANNING STATEMENT... This is an evolving system and the axis of heavy rainfall will likely continue to be fine tuned. Continue to follow the latest updates and forecasts over the next 24 to 36 hours regarding the expected hazardous weather that will affect much of the area this weekend. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 29, 12:26 AM CDT, 36 minutes before
Special Weather Statement National Weather Service Tulsa OK 1226 AM CDT SAT APR 29 2017 OKZ067-070-071-290600- Muskogee OK-Wagoner OK-McIntosh OK- 1226 AM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH... SOUTHEASTERN WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES UNTIL 100 AM CDT... At 1226 AM CDT, strong thunderstorms were located along a line extending from near Tullahassee to 3 miles west of Rentiesville. Movement was northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations in or near the path include... Muskogee... Wagoner... Coweta... Checotah... Okay... Porter... Oktaha... Taft... Boynton... Council Hill... Rentiesville... Tullahassee... Lake Eufaula State Park... Wainwright... Summit... Redbird... Jamesville... Choska... This includes Interstate 40 in Oklahoma between mile markers 256 and 263. A severe thunderstorm watch remains in effect until 500 AM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3607 9528 3552 9539 3540 9567 3595 9563 TIME...MOT...LOC 0526Z 203DEG 34KT 3585 9542 3553 9555
Special weather statement, Apr 29, 12:27 AM CDT, 35 minutes before
Special Weather Statement National Weather Service Tulsa OK 1227 AM CDT SAT APR 29 2017 OKZ055-056-290545- Nowata OK-Washington OK- 1227 AM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 1245 AM CDT... At 1227 AM CDT, a strong thunderstorm was located 5 miles northwest of Lenapah, moving northeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... South Coffeyville... Wann... LAT...LON 3681 9572 3692 9584 3700 9580 3700 9549 TIME...MOT...LOC 0527Z 223DEG 39KT 3692 9569
Special weather statement, Apr 29, 12:41 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1241 AM CDT SAT APR 29 2017
ARZ001-002-010-011-290615-
Carroll AR-Madison AR-Benton AR-Washington AR-
1241 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 115 AM CDT...
At 1240 AM CDT, a strong thunderstorm was located 4 miles southwest
of Hobbs State Park, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Eureka Springs... Gateway...
Beaver... Hindsville...
War Eagle... Hobbs State Park...
Grandview... Clifty...
Goshen... Beaver Lake...
Mayfield... Larue...
Pleasant Ridge... Bland...
Best... Busch...
Lookout... Oak Hill...
Sonora...
A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Arkansas.
LAT...LON 3606 9389 3614 9409 3650 9393 3650 9367
3647 9359
TIME...MOT...LOC 0540Z 204DEG 36KT 3618 9395
69Special weather statement, Apr 29, 12:46 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 AM CDT SAT APR 29 2017
OKZ062-067-068-290615-
Cherokee OK-Wagoner OK-Mayes OK-
1246 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR MAYES...SOUTHEASTERN WAGONER AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 115 AM CDT...
At 1246 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Sportsmen Acres Community to 4 miles
east of Wagoner. Movement was northeast at 40 mph.
Nickel to penny size hail and winds in excess of 40 mph will be
possible with these storms.
Locations in or near the path include...
Wagoner... Pryor...
Pryor Creek... Chouteau...
Locust Grove... Salina...
Langley... Okay...
Spavinaw... Disney...
Pensacola... Hoot Owl...
Peggs... Cherokee State Park...
Spavinaw State Park... Sportsmen Acres Community...
Sequoyah State Park... Strang...
Snowdale State Park... Lost City...
A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3604 9506 3582 9536 3582 9538 3638 9531
3651 9510 3651 9501
TIME...MOT...LOC 0546Z 218DEG 35KT 3627 9527 3594 9529Special weather statement, Apr 29, 12:49 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1249 AM CDT SAT APR 29 2017
OKZ054-059-290615-
Osage OK-Pawnee OK-
1249 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 115 AM CDT...
At 1249 AM CDT, a strong thunderstorm was located 3 miles east of
Hallett, moving northeast at 45 mph.
Nickel to penny size hail and winds in excess of 40 mph will be
possible with this storm.
Locations in or near the path include...
Hominy... Cleveland...
Jennings... Osage...
Hallett... Blackburn...
Terlton...
A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern Oklahoma.
LAT...LON 3660 9648 3642 9612 3616 9651 3616 9657
3624 9666
TIME...MOT...LOC 0549Z 213DEG 39KT 3625 9651Special weather statement, Apr 29, 12:54 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1254 AM CDT SAT APR 29 2017
OKZ067-068-070-290630-
Muskogee OK-Cherokee OK-Wagoner OK-
1254 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 130 AM
CDT...
At 1254 AM CDT, a strong thunderstorm was located 5 miles north of
Keefeton, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Fort Gibson...
Okay... Hulbert...
Braggs... Sequoyah State Park...
Pumpkin Center... Keefeton...
Summit... Lost City...
A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3601 9511 3572 9507 3553 9534 3555 9535
3555 9540 3576 9545
TIME...MOT...LOC 0554Z 220DEG 40KT 3567 9533The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:37 PM CDT | Special Weather Statement | TSA | Madison | 23 min |
| Apr 28, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 47 min |
| Apr 28, 10:17 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 43 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | TSA | Sebastian | 35 min |
| Apr 28, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 33 min |
| Apr 28, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 25 min |
| Apr 28, 10:42 PM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 27 min |
| Apr 28, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 23 min |
| Apr 28, 10:58 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 31 min |
| Apr 28, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 31 min |
| Apr 28, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 23 min |
| Apr 28, 11:11 PM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Apr 28, 11:20 PM CDT | Special Weather Statement | TSA | Washington | 25 min |
| Apr 28, 11:33 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 28, 11:33 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Apr 28, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 26 min |
| Apr 28, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 27 min |
| Apr 29, 12:06 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 39 min |
| Apr 29, 12:16 AM CDT | Special Weather Statement | TSA | Benton | 29 min |
| Apr 29, 12:22 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 38 min |
| Apr 29, 12:41 AM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 34 min |
| Apr 29, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 15 min |
| Apr 29, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Washington | 41 min |
| Apr 29, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 29 min |
| Apr 29, 2:22 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 38 min |
| Apr 29, 2:27 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 33 min |
| Apr 29, 2:57 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Washington | 33 min |
| Apr 29, 5:21 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 29, 6:10 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 35 min |
| Apr 29, 8:38 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 10 hr |
| Apr 29, 12:36 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| Apr 29, 1:01 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| Apr 29, 1:07 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 29, 1:20 PM CDT | Special Weather Statement | TSA | Sebastian | 25 min |
| Apr 29, 1:47 PM CDT | Flash Flood Warning | TSA | Carroll, Franklin, Madison | 6 hr |
| Apr 29, 1:57 PM CDT | Special Weather Statement | TSA | Franklin | 33 min |
| Apr 29, 3:19 PM CDT | Special Weather Statement | TSA | Madison | 26 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 32 min |
| Apr 29, 4:58 PM CDT | Tornado Warning | TSA | Crawford, Washington | 14 min |
| Apr 29, 5:16 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Apr 29, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 34 min |
| Apr 29, 5:48 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Apr 29, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 23 min |
| Apr 29, 6:19 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 10 hr |
| Apr 29, 6:23 PM CDT | Special Weather Statement | TSA | Benton | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.